# SDR LR7A01117

- Difficulty date: November 7, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,649 hours, 12,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RIGHT NLG TRUNNION FITTING REPLACEMENT ON WORK ORDER 02/06/01 FOUND FS 165 PRESSURE BULKHEAD LOWER ATTACH ANGLE LUG INCORRECTLY MANUFACTURED AT RBL 18, WL 170.  REPAIRED IAW SRM SMP 583-53-30-15.
